The homotopy types of SO (4) -gauge groups

Daisuke Kishimoto, Ingrid Membrillo-Solis, Stephen Theriault

Research output: Contribution to journalArticlepeer-review

Abstract

The homotopy types of gauge groups of principal SO (4) -bundles over S4 are classified p-locally for every prime p, and partial results are obtained integrally. The method generalizes to deal with any quotient of the form (S3)n/Z where Z is a subgroup generated by (- 1 , … , - 1).

Original languageEnglish
Pages (from-to)1245-1252
Number of pages8
JournalEuropean Journal of Mathematics
Volume7
Issue number3
DOIs
Publication statusPublished - Sep 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The homotopy types of SO (4) -gauge groups'. Together they form a unique fingerprint.

Cite this